# SDR 05FDEA01185

- Difficulty date: April 30, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 761
- Aircraft time: 13,168 hours, 7,106 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL CELL ACCESS PANEL CUTOUT 550PB 1 EA SCREW HOLE WITH ELONGATED OUTER FACE REF N00406.  COMPLIED WITH EA 6-5710-87830.
